# SDR EIAA98006

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

HNL - ON POST FLIGHT AT HNL, FOUND FAN COWLING MISSING, AND OTHER SHEET METAL DAMAGE TO NR 4 ENGINE.  (M)
